# SDR DALA2020040102114

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SCRATCH OF THE LH SIDE FUSELAGE SKIN AFT L-3 PASSENGER ENTRY DOOR AT STA 1537, BETWEEN S-21L AND S-22L FOUND OVER THE LIMIT. C/W ERA 38217-14 (LP 1540988)
